MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE; SYRINGE AND NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE; SYRINGE AND NEEDLE
Catalog Number 305781
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd eclipse¿ bd luer-lok¿ syringe with detachable needle there was an issue with foreign matter.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: no sample or picture was return for investigation.Root cause could not be determined as there is no sample returned for investigation.During the review of dhr, there was no similar non- conformance found during out-going inspection.There was no quality notification raise for a similar non-conformance for the past one year.If samples are received in the future the complaint will be re-opened and re-investigated.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE
Common Device Name
SYRINGE AND NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8061903
Report Number8041187-2018-00425
Device Sequence Number2463908
Product Code FMI
UDI-Device Identifier00382903057818
UDI-Public00382903057818
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2022
Device Catalogue Number305781
Device Lot Number7237278
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date11/12/2018
Supplement Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;